# SDR SWIA201641875

- Difficulty date: January 18, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17104
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED STR 26L TO STR 26R FWD AND AFT SIDE.  COMPLIED WITH PERMANENT REPAIR, AND INSTALLED NEW FRAME SECTION, AND TWO SPLICE DOUBLERS, IAW EA.  PRESSURE CHECKED GOOD.
